# SDR JJBA201904171010

- Difficulty date: April 11, 2019
- Submitted: April 17, 2019
- Operation: Air carrier
- Aircraft: N11193
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500938
- Aircraft time: 33,756 hours, 21,682 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Panel
- Condition: Corroded
- Location: Frame 65
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FR 65 PANEL Z HAS 7 EA AREAS OF CORROSION. REPAIRED FR 65 PANEL Z CORROSION BY BLEND OUT, FABRICATION INSTALLATION NEW DOUBLER ON PANEL Z FR 65.
